Per citar aquest document: http://ddd.uab.cat/record/1915
Regularity for entropy solutions of parabolic p-Laplacian type equations
Segura de León, S.
Toledo, J.

Data: 1999
Resum: In this note we give some summability results for entropy solutions of the nonlinear parabolic equation ut - div ap(x, [del] u)= f in ]0,T[x [omega] with initial datum in L 1 ([omega]) and assuming Dirichlet's boundary condition, where ap(. , . ) is a Carathéodory function satisfying the classical Leray-Lions hypotheses, f [member] L 1 (]0,T[x [omega]) and [omega] is a domain in R N. We find spaces of type L r (0,T ; M q ([omega])) containing the entropy solution and its gradient. We also include some summability results when f = 0 and the p-Laplacian equation is considered.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 2 (1999) , p. 665-683, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43299_08


19 p, 185.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir